Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
135 Doctors are Online

How can i get relief from lower abdomen pain mostly on left side ?

Im experiencing pain in my lower abdomen once in a while fo Female, age 67, I am taking cholestrol and thyroid prescription. I have been experiencing pain in the lower abdomen, mostly on the left side. I have been having this for several weeks, starting when I get up in the morning and moving around a little, making my bed seems to be when it starts and just walking around. When I walk up the stairs (18), I experience the pain and am completely out of breath . Also whenI carry groceries two or three at a time up the stairs.
Asked On : Tue, 21 Jun 2011
Answers:  1 Views:  56
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Hi Joyce
Welcome to HealthcareMagic.

The symptoms you mention dont specify to a single diagnosis but I will try to give you an idea about the possibilities. Considering your age , you could be having a pain due to hernia or an Ovarian disease.It s unlikely that this could be due to your medication or cardiac problem .I advise you to visit your Surgeon or Gynecologist and get examined.Examination can bring these symptoms to a definite diagnosis.

Take care.
Answered: Tue, 21 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor